RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 1, Pages 3–7 (Mi dm1584)  

Universal functions for linear functions depending on two variables

A. A. Voronenkoab, A. S. Okunevaa

a MSU
b MIPT

Abstract: We consider universal function's construction for classes of sums of two arguments modulo 2. We constructed functions with optimal domain cardinality $ O(\log n) $.

Keywords: linear function, universal function, upper bound

Funding Agency Grant Number
Russian Science Foundation 16-11-10014


DOI: https://doi.org/10.4213/dm1584

Full text: PDF file (345 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2020, 30:5, 353–356

Bibliographic databases:

UDC: 517.718.7
Received: 02.07.2019
Revised: 23.01.2020

Citation: A. A. Voronenko, A. S. Okuneva, “Universal functions for linear functions depending on two variables”, Diskr. Mat., 32:1 (2020), 3–7; Discrete Math. Appl., 30:5 (2020), 353–356

Citation in format AMSBIB
\Bibitem{VorOku20}
\by A.~A.~Voronenko, A.~S.~Okuneva
\paper Universal functions for linear functions depending on two variables
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 1
\pages 3--7
\mathnet{http://mi.mathnet.ru/dm1584}
\crossref{https://doi.org/10.4213/dm1584}
\transl
\jour Discrete Math. Appl.
\yr 2020
\vol 30
\issue 5
\pages 353--356
\crossref{https://doi.org/10.1515/dma-2020-0032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000582465000008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094891133}


Linking options:
  • http://mi.mathnet.ru/eng/dm1584
  • https://doi.org/10.4213/dm1584
  • http://mi.mathnet.ru/eng/dm/v32/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:146
    References:9
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020